Phazyme Anti-Gas Softgels Maximum Strength 250 mg - 12 Count
Loading..
Active Ingredients: In Each Fast Gel: Simethicone (250 mg). Purpose: Anti-Gas. Inactive Ingredients: DC Red 33, FD&C Blue 1, Gelatin, Glycerin, Purified Water, Titanium Dioxide.
Anti-Gas, Maximum Strength, 250 mg, Fast Gels

Other Information: Store at room temperature 59-86 degrees F (15-30 degrees C). Misc: Simethicone. Strongest dose of No. 1 doctor recommended anti-gas ingredient. Relieves gas fast. Bloating; pressure; discomfort. Goes to work in minutes. Take Maximum Strength 250 mg Phazyme and the gas is gone! Serious medicine for serious gas! Convenient & portable. Each fast gel has the highest dose of simethicone available. Goes to work in minutes. Contains a powerful ingredient, simethicone, the anti-gas medicine recommended most by physicians & pharmacists for relief of gas. www.phazyme.com. Made in the USA.

More

Product Attributes
Warning Contains: Warnings: Stop use and ask a doctor if: condition persists. Keep out of reach of children. Other warnings: Tamper Evident Package: Do not use if blister or printed foil is broken or torn, or if PZ 250 is missing from fast gel.
Directions Directions: Swallow one or two fast gels as symptoms occur. Do not exceed two fast gels per 24 hours except under the advice and supervision of a physician.
About the Producer CB Fleet
Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.